# SDR F3LA2014081501052

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 39,035 hours, 19,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Part time: 39,035 hours, 19,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR L2 CUT OUT UNDERNEATH THE SCUFF PLATE HAS EXFOLIATION CORROSION AT 2 LOCATIONS.  REMOVED SILL PLATE FROM L2 DOOR LOWER CUT OUT IAW SRM 51-42-11 PAR 6.  LOCATED & DRILLED NEW SILL PLATE PN D5348004800003 PO P6020837 IAW SRM 51-44-11.  INSTALLED SILL PLATE IAW SRM 51-42-11 PAR 6.
